# SDR DALA2022091606154

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 109,819 hours, 16,505 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 "R AFT DOOR" MESSAGE APPEAR EVEN WITH DOOR CLOSED. CORRECTIVE ACTION: RH DOOR LATCH PIN ADJUSTED AS PER B767-300 AMM 52-11-00 REL 136.01 07 27/22 AND CHECK DOOR MESSAGE GOOD. (9016111)
